# SDR SWAA2025081494263

- Difficulty date: July 22, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ACB WATER TANK SUPPORT FITTING STA-947 LBL-10''.  REMOVED AND REPLACED SUPPORT FITTING STA-947 LBL-10 IAW SRM 51-40-02 AND DWG 149A8103 ID:0007 REV: A.
